# SDR UALA2011080304045

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,118 hours, 12,094 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 14
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAT CHARGER APU APU BATTERY CHARGER FAILURE.  STATUS  MSG01-ACTIVE CRUISE MODE DEPENDENT; APU BATTERY IS WEAK.  DB- ELMS P310 ELECTRONICS UNIT MSG02- ACTIVE CRUISE MODE DEPENDENT; APU BATTERY IS WEAK.  MSG-2413047 ACTIVE ER MODE MSG-2413047 ACTIVE ER MODE.  STS MSG BAT CHARGER APU SHOWING. DEFERRED PER MEL 2431D.  REPLACED APU CHARGER IAW MM.  VOLTS AND AMPS NORMAL.
